Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6774
Title: Shrinkage estimation in a restricted parameter space
Authors: Sengupta, Debapriya
Sen, Pranab Kumar
Keywords: Linear models
Maximum likelihood estimation
Estimators
Logical proofs
Mathematical vectors
Statistical estimation
Issue Date: 1991
Citation: The Indian Journal of Statistics, vol.53, no.3, p.389-411
URI: http://hdl.handle.net/123456789/6774
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Shrinkage Estimation in a Restricted Parameter Space.pdf2.17 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.